# SDR SWAA2018080824107

- Difficulty date: July 27, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER LOWER WEB CRACKED FROM LOWER EDGE AT BS 663, LBL 12.  REPAIRED WEB IAW SRM.
